MAUDE Adverse Event Report: MicroVention, Inc. HydroSoft-3D-AV; Device, Neurovascular Embolization

MicroVention, Inc. HydroSoft-3D-AV; Device, Neurovascular Embolization
Model Number 100152HFRM-V-3D-A2
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
HydroSoft-3D-AV
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50953606
Report Number2032493-2026-08273
Device Sequence Number13369252
Product Code HCG
UDI-Device Identifier00816777026453
UDI-Public(01)00816777026453(11)260311(17)310228(10)0001606580
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100152HFRM-V-3D-A2
Device Lot Number0001606580
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown